# SDR DL72W981971

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: 651622370
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR CRACKED AT ANTI-ICE DUCT CUTOUT.  REPAIRED PER MM 57-54-0.
